Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 5, NWS Atlanta, GA

February 12, 20198 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Feb 12, 2019, 3:14 PM EST for 8 counties in Georgia. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 12, 2019, 3:14 PM EST (20:14 UTC)
Expired
Feb 12, 2019, 4:00 PM EST
In force
46 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Baldwin County, GA, Bibb County, GA, Bleckley County, GA, Houston County, GA, Jones County, GA, Laurens County, GA, Twiggs County, GA, Wilkinson County, GA

What was reported inside it

TimeReportWhereRemark
Feb 12, 3:15 PM ESTTSTM WND DMG2 Nw Bullard, GATREE AND POWERLINE DOWN AT 1804 NEW BULLARD RD.
Feb 12, 3:28 PM ESTTSTM WND DMG2 Ssw Jeffersonville, GAMULTIPLE TREES DOWN NEAR ROAD BETWEEN HWY 96 AND I-16.
Feb 12, 3:30 PM ESTTSTM WND DMG1 Ese Jeffersonville, GATREE AND POWERLINE DOWN AT 82 SPRING VALLEY RD.
Feb 12, 4:05 PM ESTTSTM WND DMG2 Wnw Sand Bed, GATREE REPORTED DOWN IN THE ROADWAY ON KINGS CHAPEL RD NEAR THE INTERSECTION WITH ARENA RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
496 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

653 
WUUS52 KFFC 122014
SVRFFC
GAC009-021-023-153-169-175-289-319-122100-
/O.NEW.KFFC.SV.W.0005.190212T2014Z-190212T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
314 PM EST TUE FEB 12 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Laurens County in central Georgia...
  Wilkinson County in central Georgia...
  Southern Baldwin County in central Georgia...
  Eastern Bibb County in central Georgia...
  Twiggs County in central Georgia...
  Northern Bleckley County in central Georgia...
  Northeastern Houston County in central Georgia...
  Southeastern Jones County in central Georgia...

* Until 400 PM EST.

* At 314 PM EST, a severe thunderstorm was located over Middle
  Georgia Regional Airport, or 9 miles south of Macon, moving east at
  40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Trained weather spotters.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Macon, Milledgeville, Gray, Jeffersonville, Irwinton, Warner
  Robins, Gordon, Ivey, McIntyre, Dudley, Toomsboro, Danville,
  Montrose, Allentown, Robins Air Force Base, Midway-Hardwick,
  Marion, Postell, Griswoldville and District Path.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3302 8363 3307 8311 3305 8310 3307 8306
      3303 8307 3297 8306 3297 8307 3246 8309
      3239 8367
TIME...MOT...LOC 2014Z 261DEG 34KT 3269 8363 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
3 follow-up statements
198 
WWUS52 KFFC 122035
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
335 PM EST TUE FEB 12 2019

GAC021-153-122045-
/O.CAN.KFFC.SV.W.0005.000000T0000Z-190212T2100Z/
Bibb GA-Houston GA-
335 PM EST TUE FEB 12 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BIBB AND NORTHEASTERN
HOUSTON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3242 8343 3276 8351 3279 8351 3281 8349
      3282 8349 3285 8352 3303 8354 3307 8311
      3305 8310 3307 8306 3246 8309
TIME...MOT...LOC 2035Z 261DEG 34KT 3272 8340 

$$

GAC009-023-169-175-289-319-122100-
/O.CON.KFFC.SV.W.0005.000000T0000Z-190212T2100Z/
Laurens GA-Wilkinson GA-Baldwin GA-Twiggs GA-Bleckley GA-Jones GA-
335 PM EST TUE FEB 12 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EST
FOR NORTHWESTERN LAURENS...WILKINSON...SOUTHERN BALDWIN...TWIGGS...
NORTHERN BLECKLEY AND SOUTHEASTERN JONES COUNTIES...

At 335 PM EST, a severe thunderstorm was located over Ripley, or near
Jeffersonville, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Milledgeville, Gray, Jeffersonville, Irwinton, Gordon, Ivey,
McIntyre, Dudley, Toomsboro, Danville, Montrose, Allentown,
Midway-Hardwick, Marion, Tarversville, Postell, Mountain Springs,
Griswoldville, Nicklesville and Royal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

&&

LAT...LON 3242 8343 3276 8351 3279 8351 3281 8349
      3282 8349 3285 8352 3303 8354 3307 8311
      3305 8310 3307 8306 3246 8309
TIME...MOT...LOC 2035Z 261DEG 34KT 3272 8340 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
989 
WWUS52 KFFC 122048
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
348 PM EST TUE FEB 12 2019

GAC169-289-122057-
/O.CAN.KFFC.SV.W.0005.000000T0000Z-190212T2100Z/
Twiggs GA-Jones GA-
348 PM EST TUE FEB 12 2019

...THE SEVERE THUNDERSTORM WARNING FOR TWIGGS AND SOUTHEASTERN JONES
COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3244 8327 3257 8327 3259 8323 3264 8326
      3273 8326 3305 8332 3307 8311 3305 8310
      3307 8306 3246 8309
TIME...MOT...LOC 2047Z 261DEG 34KT 3274 8326 

$$

GAC009-023-175-319-122100-
/O.CON.KFFC.SV.W.0005.000000T0000Z-190212T2100Z/
Laurens GA-Wilkinson GA-Baldwin GA-Bleckley GA-
348 PM EST TUE FEB 12 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EST
FOR NORTHWESTERN LAURENS...WILKINSON...SOUTHEASTERN BALDWIN AND
NORTHEASTERN BLECKLEY COUNTIES...

At 347 PM EST, a severe thunderstorm was located near Jeffersonville,
moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Milledgeville, Irwinton, Ivey, McIntyre, Dudley, Toomsboro, Montrose,
Allentown, Midway-Hardwick, Coopers, Pancras, Nicklesville,
Scottsboro, Goldsboro and Rebie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

&&

LAT...LON 3244 8327 3257 8327 3259 8323 3264 8326
      3273 8326 3305 8332 3307 8311 3305 8310
      3307 8306 3246 8309
TIME...MOT...LOC 2047Z 261DEG 34KT 3274 8326 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
036 
WWUS52 KFFC 122056
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
356 PM EST TUE FEB 12 2019

GAC009-023-175-319-122106-
/O.EXP.KFFC.SV.W.0005.000000T0000Z-190212T2100Z/
Laurens GA-Wilkinson GA-Baldwin GA-Bleckley GA-
356 PM EST TUE FEB 12 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAURENS...
WILKINSON...SOUTHEASTERN BALDWIN AND NORTHEASTERN BLECKLEY COUNTIES
WILL EXPIRE AT 400 PM EST...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds are still possible with
this thunderstorm.

LAT...LON 3244 8327 3257 8327 3259 8323 3264 8326
      3273 8326 3305 8332 3307 8311 3305 8310
      3307 8306 3246 8309
TIME...MOT...LOC 2056Z 261DEG 34KT 3275 8316 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 12, 2:00 PM EST, 1 hour 14 minutes earlier.

Area forecast discussion, Feb 12, 2:00 PM EST, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
200 PM EST Tue Feb 12 2019

.SHORT TERM /Tonight through Wednesday Night/...

A cold front is expected to exit the area tonight. A line of heavy
showers and some brief thunderstorms are associated and will move across
the rest of the forecast area this afternoon and possibly early evening
before ending. Some strong gusty winds have been associated with
the line.

A much drier airmass will move over the area during the overnight
and continue the rest of the short term.

Forecast low temperatures are running about 2-6 degrees above normal
tonight and within a few degrees of normal Wednesday night.
Forecast high temperatures are running near to about 2-4 degrees
below normal for Wednesday.

BDL

.LONG TERM /Thursday through Tuesday/...

No significant changes made in the Long-Term Forecast period at this
time. Still looks like a wet pattern setting up across the region as
the upper flow remains fairly flat but active. Please see the
previous Long-Term Forecast discussion below.

20

Previous LONG TERM Discussion /Wednesday Night through Monday/...

The long term portion begins in one of the few dry periods as
surface high resides right over the area through Thu morning. This
looks to be the coldest morning of the long term as good
radiational cooling setup allows for sub freezing conditions over
a good portion of the northern tier.

Zonal flow aloft means systems will move in quickly and often
beginning Fri. Already some differences creep into the models with
the GFS having a sharper trough and consequently more QPF. Have
used a blend for now which still yields likely pops for the
northern tier and chance for Central GA. More substantial system
in store for Sat as low pressure tracks across the Tennessee
Valley and drags a frontal boundary across the area and what looks
like a washout of a Sat for most areas.

With the zonal flow aloft not going away, we just never can really
get a clearing front through the area. Sunday looks like it could
be wet as well now, at least for Central GA with North GA possibly
clearing out early in the day. Enough instability present to
warrant inclusion of slight chance thunder for Sunday afternoon.
It should be noted that in the super long term, this pattern looks
to persist and has the chances of bringing copious amounts of
rainfall to portions of the area should models verify.

Deese

&&

.AVIATION...
18Z Update...
Most conditions MVFR or short improving to MVFR ceilings. Highly
variable conditions expected with a line of heavier showers and
possible brief thunderstorms with brief IFR conditions associated
possible. Conditions improve to VFR overnight.
Surface winds SSW 10-15kts with gusts up to around 25 kts,
becoming west 10-15 kts then diminishing some.

//ATL Confidence...18Z Update...
Low to Medium confidence for ceilings/vsbys associated with line
 of showers.
Medium to High confidence for winds.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          36  57  33  63 /  50   0   0   5
Atlanta         36  54  36  62 /  50   0   0   5
Blairsville     30  49  28  58 /  40   0   0   5
Cartersville    34  54  33  61 /  30   0   0   5
Columbus        39  59  35  64 /  50   0   0   5
Gainesville     35  53  34  61 /  50   0   0   5
Macon           39  59  34  65 /  50   0   0   5
Rome            34  54  33  61 /  20   0   0   5
Peachtree City  36  56  33  62 /  50   0   0   5
Vidalia         45  61  36  67 /  70   5   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BDL
LONG TERM....20
AVIATION...BDL
Hazardous weather outlook, Feb 12, 10:42 AM EST, 4 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1042 AM EST Tue Feb 12 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131545-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1042 AM EST Tue Feb 12 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Patchy dense fog will continue to impact portions of eastern
Georgia through the rest of the morning hours.

A line of showers with isolated embedded thunderstorms will move
through the area through this afternoon and evening. Although
widespread severe weather is not anticipated, a few of the storms
could be strong producing damaging winds and heavy rainfall. An
isolated tornado cannot be ruled out, especially across portions
of west and central Georgia later this afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Isolated thunderstorms will be possible again on Sunday as a
series of storm systems move across the outlook area. In
addition, some localized flooding will be possible as the
potential for locally heavy rainfall will exist.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Feb 12, 2:27 PM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
227 PM EST TUE FEB 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     TSTM WND DMG     1 NNW COLUMBUS          32.47N  84.99W
02/12/2019                   MUSCOGEE           GA   BROADCAST MEDIA

            THREE TREES WERE REPORTED DOWN ON THE TSYS CAMPUS IN
            DOWNTOWN COLUMBUS.

&&

EVENT NUMBER FFC1900019

LREAVES
Local storm report, Feb 12, 2:46 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
246 PM EST TUE FEB 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     TSTM WND DMG     2 ESE ROVER             33.19N  84.30W
02/12/2019                   SPALDING           GA   PUBLIC

            MULTIPLE REPORTS OF SHINGLES BLOWN OFF HOUSES NEAR THE
            INTERSECTION OF QUARRY CIRCLE AND STONEBRIAR ROAD.

&&

EVENT NUMBER FFC1900020

LREAVES
Local storm report, Feb 12, 2:49 PM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 PM EST TUE FEB 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     4 ESE HANDY             33.36N  84.90W
02/12/2019                   COWETA             GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF
            HIGHWAY 34 AND PROVIDENCE CHURCH ROAD.

&&

EVENT NUMBER FFC1900021

LREAVES
Local storm report, Feb 12, 2:50 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 PM EST TUE FEB 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     NON-TSTM WND DMG HIGHLAND PARK           32.48N  84.94W
02/12/2019                   MUSCOGEE           GA   PUBLIC

            THE PUBLIC REPORTED TREES AND POWER LINES BLOWN DOWN
            AROUND THE INTERSECTION OF AUBURN AVENUE AND MACON ROAD
            IN COLUMBUS.

&&

EVENT NUMBER FFC1900022

20
Local storm report, Feb 12, 2:54 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EST TUE FEB 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     HIGHLAND PARK           32.48N  84.94W
02/12/2019                   MUSCOGEE           GA   PUBLIC

            THE PUBLIC REPORTED TREES AND POWER LINES BLOWN DOWN
            AROUND THE INTERSECTION OF AUBURN AVENUE AND MACON ROAD
            IN COLUMBUS.

&&

CORRECTED EVENT

EVENT NUMBER FFC1900022

20
Special weather statement, Feb 12, 3:11 PM EST, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
311 PM EST TUE FEB 12 2019

GAZ038-039-049>051-060>062-072>075-082-084-122100-
Taliaferro GA-Wilkes GA-Morgan GA-Washington GA-Putnam GA-Hancock GA-
Glascock GA-Jones GA-Wilkinson GA-Baldwin GA-Bibb GA-Warren GA-
Oglethorpe GA-Greene GA-
311 PM EST TUE FEB 12 2019

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...WILKES...
SOUTHEASTERN MORGAN...NORTHWESTERN WASHINGTON...PUTNAM...HANCOCK...
NORTHWESTERN GLASCOCK...JONES...NORTHERN WILKINSON...BALDWIN...
NORTHERN BIBB...WARREN...OGLETHORPE AND GREENE COUNTIES UNTIL 400 PM
EST...

At 310 PM EST...National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from Point Peter
to Wesleyan...and moving east at 45 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...the
           leading edge of this line of storms has also exhibited
           areas of localized rotation. A brief tornado could
           quickly form.

Some locations in the path of these storms include
Macon, Milledgeville, Eatonton, Washington, Greensboro, Gray,
Warrenton, Sparta, Crawfordville, Lexington, Gordon, Union Point,
Ivey, Tignall, Woodville, White Plains, Siloam, Norwood, Maxeys and
Mitchell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3366 8251 3364 8256 3365 8258 3363 8258
      3363 8262 3362 8262 3361 8265 3342 8256
      3291 8291 3287 8374 3403 8301 3404 8295
      3401 8293 3397 8278 3399 8265 3386 8261
      3387 8257 3383 8260 3380 8258 3364 8248
TIME...MOT...LOC 2010Z 282DEG 38KT 3401 8302 3286 8374

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 2:35 AM ESTDense Fog AdvisoryFFCBaldwin, Barrow, Bibb, Bleckley, Butts, Carroll and 58 more7 hr
Feb 12, 11:01 AM ESTSpecial Weather StatementFFCFloyd29 min
Feb 12, 12:27 PM ESTSpecial Weather StatementFFCHeard33 min
Feb 12, 12:49 PM ESTSpecial Weather StatementFFCCherokee, Cobb, Dawson, Forsyth, Lumpkin26 min
Feb 12, 1:01 PM ESTSpecial Weather StatementFFCClayton, Coweta, DeKalb, Douglas, Fayette, Fulton and 1 more29 min
Feb 12, 1:16 PM ESTSpecial Weather StatementFFCDeKalb, Forsyth, Gwinnett, Hall, Lumpkin, White29 min
Feb 12, 1:22 PM ESTSpecial Weather StatementFFCChattahoochee, Harris, Marion, Muscogee, Talbot23 min
Feb 12, 1:36 PM ESTSpecial Weather StatementFFCClayton, Fayette, Henry, Meriwether, Pike, Rockdale and 1 more24 min
Feb 12, 1:36 PM ESTTornado WarningFFCClayton, DeKalb, Henry, Rockdale24 min
Feb 12, 1:39 PM ESTSpecial Weather StatementFFCBanks, Barrow, Gwinnett, Hall, Jackson, White36 min
Feb 12, 1:40 PM ESTSpecial Weather StatementFFCStewart, Webster35 min
Feb 12, 1:45 PM ESTSpecial Weather StatementFFCChattahoochee, Marion, Talbot, Taylor, Upson30 min
Feb 12, 1:53 PM ESTSpecial Weather StatementFFCButts, Henry, Jasper, Lamar, Monroe, Morgan and 5 more37 min
Feb 12, 1:54 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Schley, Talbot and 2 more36 min
Feb 12, 2:15 PM ESTSpecial Weather StatementFFCMacon, Marion, Peach, Schley, Sumter, Taylor and 1 more30 min
Feb 12, 2:23 PM ESTSevere Thunderstorm WarningFFCBibb, Crawford, Macon, Peach, Talbot, Taylor and 1 more52 min
Feb 12, 2:26 PM ESTSpecial Weather StatementFFCButts, Clarke, Jasper, Lamar, Madison, Monroe and 4 more49 min
Feb 12, 2:52 PM ESTSevere Thunderstorm WarningFFCBibb, Bleckley, Crawford, Houston, Peach, Twiggs and 1 more23 min
Feb 12, 3:11 PM ESTSpecial Weather StatementFFCBaldwin, Greene, Hancock, Jones, Oglethorpe, Putnam and 3 more49 min
Feb 12, 4:00 PM ESTSpecial Weather StatementFFCDodge, Emanuel, Glascock, Jefferson, Johnson, Laurens and 6 more30 min
Feb 12, 4:29 PM ESTSpecial Weather StatementFFCEmanuel, Glascock, Jefferson, Johnson, Montgomery, Toombs and 1 more31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.